# SDR UALA2012080304146

- Difficulty date: August 2, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 46,836 hours, 12,113 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Damaged
- Location: Seat 5b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5B SEAT MOUNTED EMERGENCY LIGHT DAMAGED.  REPLACED LIGHT.  OPS CHECKED GOOD.
